# SDR FDEA201411233868

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- Engine: Ge CF66D
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: SR107800217
- Part serial: 47968
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 3 ENG LT FAN COWL AFT EDGE AT 10:00 HAS BEEN DAMAGED, WORN THROUGH TO HONEYCOMB.  DAMAGE APPEARS TO HAVE BEEN CAUSED BY RIDING CONDITION WITH STRUCTURE. REPAIRED IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
